# SDR DALA2025011000217

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 75,775 hours, 30,548 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6042606) ON S/C FOUND EMER LT. INOP AT G2 GALLEY (RED). FOUND CONNECTOR ABOVE G-2 GALLEY LOOSE. SECURED SAME. CK'S GOOD. REF B737 AMM 33-51.
